Stochastic programming with a finite number of experiments

Ermoliev Y & Melnik IM (1974). Stochastic programming with a finite number of experiments. Cybernetics and Systems Analysis 10 (4): 612-614. DOI:10.1007/BF01071539.

Full text not available from this repository.
Item Type: Article
Research Programs: System and Decision Sciences - Core (SDS)
Bibliographic Reference: Cybernetics; 10(4):612-614 [1974]
Depositing User: IIASA Import
Date Deposited: 15 Jan 2016 01:40
Last Modified: 19 Feb 2016 16:00
URI: http://pure.iiasa.ac.at/67

Actions (login required)

View Item View Item

International Institute for Applied Systems Analysis (IIASA)
Schlossplatz 1, A-2361 Laxenburg, Austria
Phone: (+43 2236) 807 0 Fax:(+43 2236) 71 313